# SDR SWAA2020021941491

- Difficulty date: January 30, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 46,655 hours, 25,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Condition: Cracked
- Location: Bs 540 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE SUPPORT ANGLE CRACKED AT BS. 540, BETWEEN LBL 24.5 TO RBL 24.5. / R&R SUPPORT ANGLE IAW SRM.
